advertisement
Question
Posted by: Nono | 2004/11/24

Thrush keeps coming back

Last month I had treatment for thrush (ointment) and now I see the symptoms again. This will be the third time I have had thrush because last year I had this for the first time. I don't know if this is caused by the kidney infections that I constently have. For my kidneys the doctor normally gives me the Citra soda and Amoxycillin trihydrate tablets. I practise safe sex and I'm HIV negative so I don't know why this is happening to me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Antibiotics can predispose to thrush. If you have to take a course of antibiotics, take Interflora as well, to decrease the risk of thrush.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: FH | 2004/11/24

Don't mean to scare you or anything, but .....

Has your doctor checked your blood sugar levels, and/or insulin levels. Apparently this also has an impact on recurrent thrush.

A lot of diabetic women suffer with recurrent thrush.

Reply to FH

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement